# SDR AALA2009051800944

- Difficulty date: May 18, 2009
- Submitted: June 12, 2009
- Operation: Air carrier
- Aircraft: N39364
- Make and model: Boeing 767323
- Aircraft serial: 24045
- Aircraft time: 87,777 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LHR  RIGHT WING AISLE EMERGENCY EXIT SIGN BROKEN. REPLACED COVER FOR RIGHT WING AISLE EMERGENCY EXIT SIGN.
